# SDR SWAA2022012562801

- Difficulty date: January 20, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing
- Aircraft serial: 32504
- Aircraft time: 52,972 hours, 31,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT R/H BETWEEN STA 500 AND STA 500A RBL 23' SHIELD UPPER SURFACE CORROSION ; / [01] REMOVED CORROSION AT FWD. CARGO COMPT. R/H SHIELD BETWEEN STA. 500 & 500A; RBL 23. EXFOLIATION CORROSION OUT OF LIMITS; 100% MATERIAL REMOVED. AS PER B737-7 SRM 51-10-02-0G-0; & 53-00-53-1A-2; FIG.103; DETAIL 'D'.; [02] THE SHIELD WAS REMOVED ON CARD:TTG8Q00493M7; STEP #12
